RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Prikl. Diskr. Mat. Suppl.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Prikl. Diskr. Mat. Suppl., 2012, Issue 5, Pages 102–104 (Mi pdma7)  

Mathematical Foundations of Informatics and Programming

Methods for designing FPT-algorithms on graphs of limited treewidth

V. V. Bykova

Institute of Mathematics, Siberian Federal University, Krasnoyarsk

Abstract: A method for designing FPT-algorithms by means of dynamic programming based on the tree decomposition is investigated. Some problems limiting the application of this method in practice are pointed. The problem of memory is solved by using a binary tree decomposition of the separator, which reduces the theoretical and the actual size of the dynamic programming tables. The technique of tables in the language of relational algebra is described.

Full text: PDF file (401 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 519.178

Citation: V. V. Bykova, “Methods for designing FPT-algorithms on graphs of limited treewidth”, Prikl. Diskr. Mat. Suppl., 2012, no. 5, 102–104

Citation in format AMSBIB
\Bibitem{Byk12}
\by V.~V.~Bykova
\paper Methods for designing FPT-algorithms on graphs of limited treewidth
\jour Prikl. Diskr. Mat. Suppl.
\yr 2012
\issue 5
\pages 102--104
\mathnet{http://mi.mathnet.ru/pdma7}


Linking options:
  • http://mi.mathnet.ru/eng/pdma7
  • http://mi.mathnet.ru/eng/pdma/y2012/i5/p102

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Prikladnaya Diskretnaya Matematika. Supplement
    Number of views:
    This page:73
    Full text:36
    References:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018